# SDR DALA2019103096296

- Difficulty date: October 26, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 83,308 hours, 22,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 EXIT SIGN OVER 2L DOOR FALLING OFF. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT LENSE ABOVE L2 DOOR. (1332344)
